# SDR AWXA200201185

- Difficulty date: December 5, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,460 hours, 49,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Row 6 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK, THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 6, 8, 10, AND 19 LT WERE FOUND INOPERATIVE. MAINTENANCE REPLACED THE LIGHT BULBS ON THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 6, 8, 10, AND 19 LT, AND REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 6 LT, OPERATIONAL CHECKS WERE GOOD.
